# SDR VTZA95117

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: C771065
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/CRW - FLT 6378 - DURING CLIMB-OUT AT 1830 HRS ON 3-27-95, THE STICK SHAKER ACTIVATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE STALL SIGNAL SUMMING UNITS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
